MAUDE Adverse Event Report: CAREFUSION ALARIS SYRINGE MODULE SETS; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS SYRINGE MODULE SETS; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10014916
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.
 
Event or Problem Description
Product received unexpectedly, there was a note attached with the returned product stated; "defective, leaking with an event date (b)(6) 2018.Although several attempts made for event details from product received there was no response from the customer or any indication of patient harm.
 
Event or Problem Description
Product was received unexpectedly; there was a note attached with the returned product which stated, "defective, leaking" with an event date (b)(6) 2018.Although several attempts were made to obtain event details regarding the product received there was no response from the customer or any indication of patient harm.
 
Additional Manufacturer Narrative
The customer¿s report of leaking was confirmed.Visual inspection including magnification did not show any gaps at the engagement of the microbore tubing and the outlet port of the set¿s filter, and the tubing remained securely attached following a ¿tug¿ test.No other anomalies were observed.Functional and pressure testing confirmed leaking from the engagement between the microbore tubing and the outlet port of the filter.Dimensional analysis was performed and the microbore tubing measured within specification.The source of the leak was determined to be insufficient solvent applied at the engagement.The root cause of the insufficient solvent is improper assembly due to equipment and/or operator error.

Brand Name
ALARIS SYRINGE MODULE SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8281888
Report Number9616066-2019-00180
Device Sequence Number11260460
Product Code FPA
UDI-Device Identifier10885403233920
UDI-Public10885403233920
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10014916
Device Catalogue Number10014916
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/28/2019
Supplement Report FDA Received Date03/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10ML COVIDIEN MONOJECT SYRINGE, TD (B)(6) 2018